MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6HL/L/8MM ADVC 100D RT STD; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/6HL/L/8MM ADVC 100D RT STD; IMPLANT
Catalog Number 55-06765
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the device may have broken after surgery.
 
Additional Manufacturer Narrative
Correction: b1 update: b5, h6 the reported event is considered as confirmed.The implanted plate was positioned pointing to the left side, contrary to the manufacturer's instructions, which specify it should point to the right.This off-label use may have compromised the plate's integrity, especially if it was implanted upside down, as improper screw insertion can damage the plate and reduce its stability.This likely contributed to the plate's breakage observed in the follow-up x-ray.The use of the cutter in this context is also considered off-label.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.
 
Event or Problem Description
It was reported that the device has been broken after surgery.The plate was used as off-label use.

Brand Name
PLT/6HL/L/8MM ADVC 100D RT STD
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20479382
Report Number0008010177-2024-00110
Device Sequence Number12863400
Product Code JEY
UDI-Device Identifier04546540366047
UDI-Public04546540366047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55-06765
Device Lot Number1000508211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown